| Model Number |
SEP8-A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
03/18/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the subclavian artery using an indigo system separator 8 (sep8), indigo system aspiration catheter 8 (cat8) and, non-penumbra sheath.After completion of the procedure, the physician noticed the distal part of the sep8 was lodged into the vessel wall under fluoroscopy.The physician attempted to use a snare device to remove the distal part of the sep8; however, it was unsuccessful.There was no report of an adverse effect to the patient.